# SDR UALA2011121906958

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 35,874 hours, 14,763 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD HAS DAMAGED TO FWD LT CORNER, PANEL LOCATION IS SECOND PANEL FWD OF AFT WALL,CENTER OF FLOOR.
